Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have Sinusitis. On 7th day of antibiotics. Still blowing out Green and Yellow mucus. Normal?

I have chronic sinusitis . When ever I get a cold , it always ends up in a sinus infection . Two weeks ago, I got a cold, and 10 days into the cold, I am coughing and congested to the point I needed to see the doctor. He perscribed me antibiotics for 14 days. I have been on them for 7 days and am starting to feel better. Cough is not as bad, but I am still congested with lots of phlegm running down the back of my throat. I am blowing out green and yellow mucus from my nose, but my phlegm from the cough is white. I still have 7 days left of the antibiotics. Is this normal to be blowing out Green and Yellow after 7 days of antibiotics? Am I getting better?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Welcome to HCM,
It seems that you are having chronic sinusitis and having collection of cough in your sinuses.
Go for Para Nasal Sinuses x-ray.Consult ENT specialist and get examined and then go for medicne treatment or drainage if required.
Do vicks vapor inhalation.
Avoid fried, junk food and cold drinks.
Ok and bye.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor